ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February 2016 , Volume 36 , Issue 2

Special issue dedicated to the Late Professor Rou-Huai Wang on the occasion of his 90th birthday

Select all articles

Export/Reference:

Preface
Kung-Ching Chang, Minyou Chi, Wei-Ming Ni and Zhuoqun Wu
2016, 36(2): i-iii doi: 10.3934/dcds.2016.36.2i +[Abstract](765) +[PDF](1914.3KB)
In memory of professor Rouhuai Wang (1924-2001): A pioneering Chinese researcher in partial differential equations
Kung-Ching Chang
2016, 36(2): 571-575 doi: 10.3934/dcds.2016.36.571 +[Abstract](781) +[PDF](195.2KB)
Polyharmonic equations with critical exponential growth in the whole space $ \mathbb{R}^{n}$
Jiguang Bao, Nguyen Lam and Guozhen Lu
2016, 36(2): 577-600 doi: 10.3934/dcds.2016.36.577 +[Abstract](951) +[PDF](488.2KB)
A priori estimates for semistable solutions of semilinear elliptic equations
Xavier Cabré, Manel Sanchón and Joel Spruck
2016, 36(2): 601-609 doi: 10.3934/dcds.2016.36.601 +[Abstract](1170) +[PDF](363.3KB)
Time periodic solutions to Navier-Stokes-Korteweg system with friction
Hong Cai, Zhong Tan and Qiuju Xu
2016, 36(2): 611-629 doi: 10.3934/dcds.2016.36.611 +[Abstract](839) +[PDF](447.0KB)
Small perturbation of a semilinear pseudo-parabolic equation
Yang Cao and Jingxue Yin
2016, 36(2): 631-642 doi: 10.3934/dcds.2016.36.631 +[Abstract](1006) +[PDF](408.3KB)
Rotating periodic solutions of second order dissipative dynamical systems
Xiaojun Chang and Yong Li
2016, 36(2): 643-652 doi: 10.3934/dcds.2016.36.643 +[Abstract](1071) +[PDF](362.8KB)
Smooth local solutions to Weingarten equations and $\sigma_k$-equations
Tiancong Chen and Qing Han
2016, 36(2): 653-660 doi: 10.3934/dcds.2016.36.653 +[Abstract](757) +[PDF](329.8KB)
Asymptotic stability and blow-up of solutions for semi-linear edge-degenerate parabolic equations with singular potentials
Hua Chen and Nian Liu
2016, 36(2): 661-682 doi: 10.3934/dcds.2016.36.661 +[Abstract](1155) +[PDF](477.7KB)
Existence of solutions for a class of p-Laplacian type equation with critical growth and potential vanishing at infinity
Yinbin Deng, Yi Li and Wei Shuai
2016, 36(2): 683-699 doi: 10.3934/dcds.2016.36.683 +[Abstract](1114) +[PDF](434.6KB)
The Dirichlet problem for Hessian type elliptic equations on Riemannian manifolds
Bo Guan and Heming Jiao
2016, 36(2): 701-714 doi: 10.3934/dcds.2016.36.701 +[Abstract](1056) +[PDF](392.1KB)
Finite-time blow-up and extinction rates of solutions to an initial Neumann problem involving the $p(x,t)-Laplace$ operator and a non-local term
Bin Guo and Wenjie Gao
2016, 36(2): 715-730 doi: 10.3934/dcds.2016.36.715 +[Abstract](1118) +[PDF](472.8KB)
Concentrating soliton solutions for quasilinear Schrödinger equations involving critical Sobolev exponents
Yi He and Gongbao Li
2016, 36(2): 731-762 doi: 10.3934/dcds.2016.36.731 +[Abstract](1022) +[PDF](627.7KB)
Hill-type formula and Krein-type trace formula for $S$-periodic solutions in ODEs
Xijun Hu and Penghui Wang
2016, 36(2): 763-784 doi: 10.3934/dcds.2016.36.763 +[Abstract](856) +[PDF](476.0KB)
$2\pi$-Periodic self-similar solutions for the anisotropic affine curve shortening problem II
Meiyue Jiang and Juncheng Wei
2016, 36(2): 785-803 doi: 10.3934/dcds.2016.36.785 +[Abstract](946) +[PDF](429.0KB)
Existence, uniqueness, and stability of bubble solutions of a chemotaxis model
Xin Lai, Xinfu Chen, Mingxin Wang, Cong Qin and Yajing Zhang
2016, 36(2): 805-832 doi: 10.3934/dcds.2016.36.805 +[Abstract](921) +[PDF](538.0KB)
Viscosity dominated limit of global solutions to a hyperbolic equation in MEMS
Jingyu Li and Chuangchuang Liang
2016, 36(2): 833-849 doi: 10.3934/dcds.2016.36.833 +[Abstract](805) +[PDF](421.1KB)
A perturbation result for system of Schrödinger equations of Bose-Einstein condensates in $\mathbb{R}^3$
Kui Li and Zhitao Zhang
2016, 36(2): 851-860 doi: 10.3934/dcds.2016.36.851 +[Abstract](957) +[PDF](367.5KB)
Existence of intermediate weak solution to the equations of multi-dimensional chemotaxis systems
Tong Li and Anthony Suen
2016, 36(2): 861-875 doi: 10.3934/dcds.2016.36.861 +[Abstract](1037) +[PDF](412.5KB)
Stable P-symmetric closed characteristics on partially symmetric compact convex hypersurfaces
Hui Liu and Duanzhi Zhang
2016, 36(2): 877-893 doi: 10.3934/dcds.2016.36.877 +[Abstract](829) +[PDF](430.6KB)
On the classical solvability of near field reflector problems
Jiakun Liu and Neil S. Trudinger
2016, 36(2): 895-916 doi: 10.3934/dcds.2016.36.895 +[Abstract](839) +[PDF](470.3KB)
Infinitely many positive and sign-changing solutions for nonlinear fractional scalar field equations
Wei Long, Shuangjie Peng and Jing Yang
2016, 36(2): 917-939 doi: 10.3934/dcds.2016.36.917 +[Abstract](1367) +[PDF](519.4KB)
The effects of spatial heterogeneities on some multiplicity results
Julián López-Gómez and Paul H. Rabinowitz
2016, 36(2): 941-952 doi: 10.3934/dcds.2016.36.941 +[Abstract](825) +[PDF](360.5KB)
Qualitative analysis for a Lotka-Volterra competition system in advective homogeneous environment
Yuan Lou, Dongmei Xiao and Peng Zhou
2016, 36(2): 953-969 doi: 10.3934/dcds.2016.36.953 +[Abstract](1555) +[PDF](400.1KB)
Topological degree method for the rotationally symmetric $L_p$-Minkowski problem
Jian Lu and Huaiyu Jian
2016, 36(2): 971-980 doi: 10.3934/dcds.2016.36.971 +[Abstract](989) +[PDF](369.3KB)
Asymptotic stability of steady state solutions for the relativistic Euler-Poisson equations
La-Su Mai and Kaijun Zhang
2016, 36(2): 981-1004 doi: 10.3934/dcds.2016.36.981 +[Abstract](855) +[PDF](489.1KB)
Existence and stability of a two-parameter family of solitary waves for a 2-coupled nonlinear Schrödinger system
Nghiem V. Nguyen and Zhi-Qiang Wang
2016, 36(2): 1005-1021 doi: 10.3934/dcds.2016.36.1005 +[Abstract](933) +[PDF](420.7KB)
$C^\infty$ Local solutions of elliptical $2-$Hessian equation in $\mathbb{R}^3$
Guji Tian, Qi Wang and Chao-Jiang Xu
2016, 36(2): 1023-1039 doi: 10.3934/dcds.2016.36.1023 +[Abstract](857) +[PDF](390.5KB)
Boundary behavior and asymptotic behavior of solutions to a class of parabolic equations with boundary degeneracy
Chunpeng Wang
2016, 36(2): 1041-1060 doi: 10.3934/dcds.2016.36.1041 +[Abstract](1039) +[PDF](423.5KB)
Parabolic elliptic type Keller-Segel system on the whole space case
Jinhuan Wang, Li Chen and Liang Hong
2016, 36(2): 1061-1084 doi: 10.3934/dcds.2016.36.1061 +[Abstract](1160) +[PDF](508.6KB)
On the global existence of classical solutions for compressible Navier-Stokes equations with vacuum
Peixin Zhang, Jianwen Zhang and Junning Zhao
2016, 36(2): 1085-1103 doi: 10.3934/dcds.2016.36.1085 +[Abstract](1466) +[PDF](441.4KB)
Exact controllability for first order quasilinear hyperbolic systems with internal controls
Kaili Zhuang, Tatsien Li and Bopeng Rao
2016, 36(2): 1105-1124 doi: 10.3934/dcds.2016.36.1105 +[Abstract](890) +[PDF](474.0KB)
Symmetry and non-existence of solutions for a nonlinear system involving the fractional Laplacian
Ran Zhuo, Wenxiong Chen, Xuewei Cui and Zixia Yuan
2016, 36(2): 1125-1141 doi: 10.3934/dcds.2016.36.1125 +[Abstract](1726) +[PDF](441.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]